# SDR UALA2009072202173

- Difficulty date: July 20, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 54,580 hours, 10,307 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Filter
- Part number: ACC434F65
- Condition: Faulty
- Location: Backup Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BACK-UP GENERATOR HAS A BLOCKED FILTER INDICATION ON EICAS. REPLACED NR 1 BACK-UP GENERATOR OIL FILTER. NO CONTAMINATION FOUND, LEAK CHECKS OKAY.
